2017
Том 69
№ 9

All Issues

Pshenichnyi B. N.

Articles: 3
Article (Ukrainian)

Sufficient conditions for extremum, penalty functions and regularity

Pshenichnyi B. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 805–812

General conditions for regularity of a point relative to a system of nonlinear equations are stated. It is shown that if the regularity conditions are fulfilled, the general problem of mathematical programming could be reduced to the minimization of a nonsmooth penalty function and the necessary conditions for the extremum could be stated in the most general form.

Article (Ukrainian)

Generalized discrete maximum principle

Ginailo P. I., Pshenichnyi B. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 767–770

Article (Ukrainian)

Necessary extremum conditions of convex differential inclusions with phase constraints

Gurov V. N., Pshenichnyi B. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 105–109